Journal of Fourier Analysis and Applications

, Volume 6, Issue 1, pp 93–103

Beurling-Landau-type theorems for non-uniform sampling in shift invariant spline spaces

  • Akram Aldroubi
  • Karlheinz Gröchenig
Article

DOI: 10.1007/BF02510120

Cite this article as:
Aldroubi, A. & Gröchenig, K. The Journal of Fourier Analysis and Applications (2000) 6: 93. doi:10.1007/BF02510120

Abstract

Under the appropriate definition of sampling density Dϕ, a function f that belongs to a shift invariant space can be reconstructed in a stable way from its non-uniform samples only if Dϕ≥1. This result is similar to Landau's result for the Paley-Wiener space B1/2. If the shift invariant space consists of polynomial splines, then we show that Dϕ<1 is sufficient for the stable reconstruction of a function f from its samples, a result similar to Beurling's special case B1/2.

Math Subject Classifications

42C15 42A65 

Keywords and Phrases

irregular sampling spline shift invariant spaces frames Wiener amalgam spaces reproducing Kernel Hilbert spaces 

Copyright information

© Birkhäuser 2000

Authors and Affiliations

  • Akram Aldroubi
    • 1
  • Karlheinz Gröchenig
    • 1
  1. 1.Department of MathematicsVanderbilt UniversityNashville

Personalised recommendations